# SDR TRAX200600308

- Difficulty date: May 31, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 7,881 hours, 6,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AIRCRAFT SKIN UNDER LOWER VHF ANTENNA.  REMOVED MINOR CORROSION ON LOWER SKIN UNDER VHF ANTENNA ALODINED WORK AREA IAW CRJ SRM 51-21-06. (CLOSED)
